# SDR GTIA2019080134515

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 22,219 hours, 10,042 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Underserviced
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH REAR DOOR REQUIRES SERVING.  SERVED DOOR ASSIT ON RH REAR DOOR IAW 52-10-00
